# SDR USAA960774

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Torn
- Location: Bs 907
- Part time: 35,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND .50 INCH GOUGE AND TORN AT REINFORCEMENT STRAP STA 907, STR 20R. REPAIRED DOUBLER, REPAIRED PER SRM 53-10-4 AND EA 41803.  (X)
